# SDR 99FDEA00343

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

99-214 - OIL TEMP NR 2 ENG, 110 DEG C, PRESS 52.  NR 1 AND NR 3 OIL TEMP 95 DEG C, PRESS 45.  SHUT DOWN NR 2 ENG FOR PRECAUTION.  REMOVED AND REPLACED NR 2 ENG FUEL HEAT SHUT OFF VALVE ASSY PER MM 73-14-11, AND FUEL OIL COOLER PER MM 79-20-01.  OPER CK GOOD.
